# SDR CA991103096

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Failed
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SEPARATION OF THRUST REVERSER SLEEVE.  MODIFIED SLEEVES INSTALLED.
